Downloads: 151

Files in This Item:
File Description SizeFormat 
ajm.2015.0006.pdf88.06 kBAdobe PDFView/Open
Title: The index of a threefold canonical singularity
Authors: Kawakita, Masayuki  kyouindb  KAKEN_id
Author's alias: 川北, 真之
Issue Date: Feb-2015
Publisher: Johns Hopkins University Press
Journal title: American Journal of Mathematics
Volume: 137
Issue: 1
Start page: 271
End page: 280
Abstract: The index of a 3-fold canonical singularity at a crepant centre is at most 6.
Rights: This article appeared in the American Journal of Mathematics, 137_1 (2015) 271-280, Copyright © 2015 by Johns Hopkins University Press.
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/196062
DOI(Published Version): 10.1353/ajm.2015.0006
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.